# SDR AALA20121207021

- Difficulty date: December 7, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 66,962 hours, 34,997 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COMPOSITE DAMAGE ON RUDDER WHEN SANDING.  DAMAGE AND REPAIR IS LOCATED ON THE RIGHT SIDE OF RUDDER.  APPLIED WET OVERLAYS TO REPAIR AREA PER SRM 51-90-00.
